# SDR CA130325023

- Difficulty date: March 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,706 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3510 · Crew Oxygen System
- Part: Clamp
- Part number: S23238
- Condition: Broken
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HANDLE FOR ACTIVATING CREW OXYGEN SYSTEM NOT ACTIVATING BOTTLE, SEEMS LIKE LINKAGE IS JAMMED.  CLAMPING BOLT, PN S2323-8 FOUND BROKEN AND REPLACED.
